Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

High blood pressure, weak erection, ejaculation. Taking beta blockers. Can viagra be taken?

hi good evening my age is 38 and my blood pressure is 130/90,and i have blood pressure since 6 years,iam using betablockers tablets (nebicard -sm) ,while using this tablets i consider that my sex is becoming weak ,(like erection ,penis size,and ejaculation ) pls suggest me shall ,can i take the viagra or some slidenafall tablets or shall i change the nebicard sm pls suggest me thanks very much sir
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,
Thanks for query,
Sex is in mind & not in organ.
Hypertension may cause you decreased desire but never make your penis size smaller.
Taking medication is last option as it may affect your hypertension.
just do yoga or meditation.Relaxed your self.Watch porn or read sexy books.Make up your mind for sex.you will sure get better result.
Thanks.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor